Power regular operators

Aharon Atzmon*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


We show that for a wide class of operators T on a Banach space, including the class of decomposable operators, the sequence (Tnx1/n)n = 1converges for every x in the space to the spectral radius of the restriction of T to the subspace Vn = 0(Tnx).

Original languageEnglish
Pages (from-to)3101-3109
Number of pages9
JournalTransactions of the American Mathematical Society
Issue number8
StatePublished - Aug 1995


Dive into the research topics of 'Power regular operators'. Together they form a unique fingerprint.

Cite this